Representation of the solution of the Tricomi problem in the form of a biorthogonal series
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1229-1237
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a14,
author = {E. I. Moiseev},
title = {Representation of the solution of the {Tricomi} problem in the form of a biorthogonal series},
journal = {Differencialʹnye uravneni\^a},
pages = {1229--1237},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a14/}
}
E. I. Moiseev. Representation of the solution of the Tricomi problem in the form of a biorthogonal series. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1229-1237. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a14/